# SDR FDKA200712364

- Difficulty date: December 1, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 16,440 hours, 15,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6083 BHM (1345 PHX LCL) - EMERGENCY SIGN ROW 12 WILL NOT COME ON.  MX PERFORMED OPS CHECKS, UNABLE TO DUPLICATE PROBLEM.
